Connect with others who understand.

sign up log in
About MyCOPDTeam

Symbicort

Symbicort

I take both @symbicort and @spiriva and i am having throat problems.Is this common?

A MyCOPDTeam Member said:

My husband also had problems with Spiriva. Check to see if you have thrush. He took Nystatin and it cleared up. Doctor has replaced the Spiriva with Ultibro.

posted almost 2 years ago
A MyCOPDTeam Member said:

Dee check with your doctor again. Is this your primary or pulmonary? Either one see now! Make them Listen to you. Repeat, Repeat , Repeat. I was told by a very dear fiend that I was hiring the doctor to help me. If he wouldn't listen, it was time to hire a new one.
Whatever you decide, you need to see a doctor.

posted almost 2 years ago
A MyCOPDTeam Member said:

HI Deethomas...I stopped using the Incruse after about 3 days, not only did it taste horrendous but it was causing breathing to worsen..I stopped using it the next day and felt alot better...never had a problem with symbicort,but insurance wont pay since i changed..so now I just use the Advair.. and Ventolin...hope you have a good day !

posted almost 2 years ago
A MyCOPDTeam Member said:

Hi KathyParkinson
Im on the same ones as you now for the same reason! How do you like the incruse I haven't started it yet bc im terrified it will do the same thing to my throat as symbicort did? I do use my rescue inhalerā¤
Hugs and have a good night

posted almost 2 years ago
A MyCOPDTeam Member said:

Incruse and spiriva are pretty close to the same thing...my dr changed me to incruse after insurance wouldnt pay for spiriva and i also take ventolin , thats a rescue inhaler

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in